Follow
Alejandro Henry Morales
Title
Cited by
Cited by
Year
E7 (7) constraints on counterterms in N= 8 supergravity
N Beisert, H Elvang, D Freedman, M Kiermaier, A Morales, S Stieberger
Physics Letters B 694 (3), 265-271, 2010
1892010
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Series A 154, 350-405, 2018
842018
Flow polytopes of signed graphs and the Kostant partition function
K Mészáros, AH Morales
International Mathematics Research Notices 2015 (3), 830-871, 2015
482015
Volumes and Ehrhart polynomials of flow polytopes
K Mészáros, AH Morales
Mathematische Zeitschrift 293 (3), 1369-1401, 2019
422019
Hook formulas for skew shapes II. Combinatorial proofs and enumerative applications
AH Morales, I Pak, G Panova
SIAM Journal on Discrete Mathematics 31 (3), 1953-1989, 2017
392017
A robust generalization of the Legendre transform for QFT
DM Jackson, A Kempf, AH Morales
Journal of Physics A: Mathematical and Theoretical 50 (22), 225201, 2017
382017
A combinatorial model for computing volumes of flow polytopes
C Benedetti, R González D’León, C Hanusa, P Harris, A Khare, A Morales, ...
Transactions of the American Mathematical Society 372 (5), 3369-3404, 2019
372019
The polytope of Tesler matrices
K Mészáros, AH Morales, B Rhoades
Selecta Mathematica 23, 425-454, 2017
362017
Hook formulas for skew shapes III. Multivariate and product formulas
AH Morales, I Pak, G Panova
Algebraic Combinatorics 2 (5), 815-861, 2019
322019
New Dirac delta function based methods with applications to perturbative expansions in quantum field theory
A Kempf, DM Jackson, AH Morales
Journal of Physics A: Mathematical and Theoretical 47 (41), 415204, 2014
322014
On flow polytopes, order polytopes, and certain faces of the alternating sign matrix polytope
K Mészáros, AH Morales, J Striker
Discrete & Computational Geometry 62 (1), 128-163, 2019
31*2019
Asymptotics of the number of standard Young tableaux of skew shape
AH Morales, I Pak, G Panova
European Journal of Combinatorics 70, 26-49, 2018
292018
How to (path-) integrate by differentiating
A Kempf, DM Jackson, AH Morales
Journal of Physics: Conference Series 626 (1), 012015, 2015
262015
Matrices with restricted entries and q-analogues of permutations
JB Lewis, RI Liu, AH Morales, G Panova, SV Sam, Y Zhang
Journal of Combinatorics 2 (3), 355-395, 2011
232011
Bijective enumeration of bicolored maps of given vertex degree distribution
A Morales, E Vassilieva
Discrete Mathematics & Theoretical Computer Science, 2009
222009
Counting matrices over finite fields with support on skew Young diagrams and complements of Rothe diagrams
AJ Klein, JB Lewis, AH Morales
Journal of Algebraic Combinatorics 39, 429-456, 2014
212014
Bijections and symmetries for the factorizations of the long cycle
O Bernardi, AH Morales
Advances in Applied Mathematics 50 (5), 702-722, 2013
202013
The Newton polytope and Lorentzian property of chromatic symmetric functions
JP Matherne, AH Morales, J Selover
Selecta Mathematica 30 (3), 42, 2024
162024
Counting trees using symmetries
O Bernardi, AH Morales
Journal of Combinatorial Theory, Series A 123 (1), 104-122, 2014
152014
Chromatic symmetric functions of Dyck paths and q-rook theory
L Colmenarejo, AH Morales, G Panova
European Journal of Combinatorics 107, 103595, 2023
142023
The system can't perform the operation now. Try again later.
Articles 1–20